| Model Number |
I.V. STATION |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/11/2019
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2019 an i.V.Station produced drug preparations with labels that contained incorrect content.Two labels were produced for each preparation.One label contained the correct content and indicated succinylcholine drug; a second label contained incorrect content mislabeling the preparation as rocuronium.The incorrect barcode was due to an error in the label configuration, which was fixed.The mislabeled preparations were identified and as such there is no known adverse patient effect.